# SDR CA960202012

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8540012
- Condition: Leaking Oil
- Location: Cooling Fin
- Component: Harrison, APO9AN1308
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER NUMEROUS ATTEMPTS TO LOCATE AND REPAIR A SMALL OIL LEAK ON THE #1 ENGINE, INCLUDED IN THE FIXES WERE SEAL REPLACEMENT OF THE STARTER GENERATOR, FCU, FUEL PUMP DRIVE, FRONT CASE PROP SEAL, NONE O F THESE REPAIRS CURED THE OIL LEAK. AFTER MUCH TROUBLESHOOTING THE OIL COOLER WAS REPLACED AND THE PROBLEM WAS RECTIFIED. A PRESSURE TEST OF THE OIL COOLER REVEALED A STEADY STREAM OF AIR BUBBLES FROM THE LOWER LEFT HAND CORNER OF THE COOLER WHERE THE COOLING FINS MEET THE OIL COOLER CASE.
